Do antihistamines have any effect on menstruation period?

September 4, 2019 | Yesmom

Antihistamine
Antihistamine does not affect the menstruation period. However, you should follow the prescription. If you go to see the doctor during a menstruation cycle, please tell the doctor that you are on your period.

Many women take antihistamine to relieve the symptoms that come with menstruation period such as body pains and aches. However, this kind of medicines can worsen your menstruation cramps.

Antihistamine also harms the vaginal discharge. Please be reminded that any drug that has an effect of reducing nasal discharge, phlegm, or mucus, it also eliminates the vaginal discharge. The study suggests that antihistamine hardens and lessens the vaginal discharge.

So, if you are wishing for a baby, please consult the doctor before using antihistamine.

References

Drugs.com. (October 1, 2016). Menstrual PMS. Retrieved October 12, 2016, from https://www.drugs.com/cdi/menstrual-pms.html.

Mayo Clinic. (January 1, 2016). Antihistamine (Oral Route, Parenteral Route, Rectal Route). Retrieved October 12, 2016, from http://www.mayoclinic.org/drugs-supplements/antihistamine-oral-route-parenteral-route-rectal-route/side-effects/drg-20070373.